Toggle Main Menu Toggle Search

ePrints

Modelling opacity using petri nets

Lookup NU author(s): Dr Jeremy Bryans, Professor Maciej Koutny, Professor Peter Ryan

Downloads


Publication metadata

Author(s): Bryans J, Koutny M, Ryan PYA

Publication type: Article

Publication status: Published

Journal: Electronic Notes in Theoretical Computer Science

Year: 2005

Volume: 121

Pages: 101-115

ISSN (print): 1571-0661

Publisher: Elsevier BV

URL: http://dx.doi.org/10.1016/j.entcs.2004.10.010

DOI: 10.1016/j.entcs.2004.10.010

Notes: Proceedings of the 2nd International Workshop on Security Issues with Petri Nets and other Computational Models (WISP 2004)


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share